# SDR 2009FA0000886

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Aircraft: N411Z
- Engine: Cont GTSIO520H
- Engine time: 1,172 hours
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Part number: 631847
- Condition: Worn
- Location: Starter
- Part time: 1,172 hours
- Component: Drive Assy
- Component part number: 643259A40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE STARTER DRIVE UNIT PER AD 2007-05-15. FOUND STARTER ADAPTER DRIVE GEAR WORN BEYOND ACCECPTABLE LIMITS. REPLACED WITH KIT R-EQ6642.
